Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 55, NWS State College, PA

June 4, 2020Franklin County, Fulton County, Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 3:11 PM EDT for Franklin County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 3:11 PM EDT (19:11 UTC)
Expired
Jun 4, 2020, 4:00 PM EDT
In force
49 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Franklin County, PA, Fulton County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 89 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:15 PM EDTHAIL 11 Wnw Mcconnellsburg, PAREPORTED AT FULTON COUNTY PA ROUTE 30. QUARTER SIZED HAIL. RADAR ESTIMATED TIME.
Jun 4, 3:22 PM EDTHAIL 1Harrissonville, PAQUARTER SIZE HAIL COVERED THE GROUND IN HARRISSONVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

690 
WUUS51 KCTP 041911
SVRCTP
PAC055-057-061-042000-
/O.NEW.KCTP.SV.W.0055.200604T1911Z-200604T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
311 PM EDT Thu Jun 4 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southern Huntingdon County in central Pennsylvania...
  North central Franklin County in south central Pennsylvania...
  Northeastern Fulton County in south central Pennsylvania...

* Until 400 PM EDT.

* At 310 PM EDT, a severe thunderstorm was located over Saluvia,
  moving northeast at 25 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Harrisonville, Waterfall, Rockhill Furnace, Wells Tannery, Fort
  Littleton, Dudley, Valley-Hi, Saluvia, Doylesburg, Trough Creek
  State Park, Willow Hill, Sideling Hill Rest Area, Fannettsburg,
  Broad Top City, Three Springs, Orbisonia, Saltillo, Marklesburg,
  Shirleysburg and Cassville.

This includes The Pennsylvania Turnpike from mile markers 165 to 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Freuenet cloud to ground lightning is occurring with this storm. 
Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3985 7816 3997 7821 4001 7821 4004 7820
      4005 7818 4009 7820 4012 7816 4016 7813
      4020 7820 4040 7818 4044 7816 4023 7765
      4022 7764 4022 7761 4019 7762
TIME...MOT...LOC 1910Z 243DEG 24KT 3997 7813 

HAIL...1.00IN
WIND...70MPH
 
$$

Gartner/Dangelo
1 follow-up statement
110 
WWUS51 KCTP 041954
SVSCTP

Severe Weather Statement
National Weather Service State College PA
354 PM EDT Thu Jun 4 2020

PAC055-057-061-042003-
/O.EXP.KCTP.SV.W.0055.000000T0000Z-200604T2000Z/
Huntingdon PA-Franklin PA-Fulton PA-
354 PM EDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HUNTINGDON...NORTH
CENTRAL FRANKLIN AND NORTHEASTERN FULTON COUNTIES WILL EXPIRE AT 400
PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central and central Pennsylvania.

LAT...LON 3985 7816 3997 7821 4001 7821 4004 7820
      4005 7818 4009 7820 4012 7816 4016 7813
      4020 7820 4040 7818 4044 7816 4023 7765
      4022 7764 4022 7761 4019 7762
TIME...MOT...LOC 1953Z 243DEG 24KT 4010 7781 

$$

Gartner

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:10 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 4, 12:10 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service State College PA
1210 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Warm and humid conditions will continue this afternoon into
Saturday with isolated to scattered afternoon thunderstorms.
Cooler and less humid air will arrive Saturday night and promote
pleasant and dry weather Sunday through Tuesday. Expect
temperatures and humidity levels to trend higher into midweek
ahead of the next frontal system.

&&

.NEAR TERM /THROUGH TONIGHT/...
ML cape is still under 500 J/KG areawide this midday hour, and
the combination of an extensive high cloud shield across central
and northern PA, and notable sfc ridging will will hold off any
significant/deep convection for the next several hours across
much of the region. The exception will be across the Laurel
highlands and Lower Susq Valley where high level heating and a
weak trough/channeling of some mid 60 dewpoint air north from
the Chesapeake respectively may fire off convection there first
around 18Z.

MLCAPE is expected to increase to the 1000 to 1500 J/kg range
across south-central PA during the mid to late afternoon.
Storms are expected to develop over the higher terrain of the
Laurels, and along lee trough as the boundary layer
destabilizes. Vertical shear will remain weak, but 25-35 kt deep
layer flow will support storms spreading east off the higher
terrain, possibly evolving into loosely organized multicell
clusters capable of strong to damaging water-loaded downburst
wind gusts. SPC has increased the risk level up one notch to
SLGT (2 out of 5) from the southern Alleghenies into the lower
Susquehanna Valley. Tried to convey via DSS briefing and social
media that the overall risk level and expected coverage of
severe wx should be lower/more isolated than yesterday.

Scattered storms may evolve slowly to the east and train as the
flow becomes aligned with quasi-stationary front draped over
CPA. WPC expanded the D1 MRGL ERO to cover the entire area with
00Z HREF mean showing spotty 1-2" amounts. This rainfall could
produce some isolated flooding particularly in urban areas, but
the overall risk of FF is low especially given 14-day rainfall
departures that are generally 25-50% of normal.

Isolated to scattered convection will fade into early tonight
with mostly cloudy skies into Friday morning. Max/min temps
will be above average with the largest departure from normal in
lows tonight.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Warm and humid conditions continue on Friday with isolated to
scattered aftn storms expected to form again in weakly forced
environment along the terrain/lee trough axis and drift slowly
east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches
over parts of south central/southeast PA with 1000-2000 J/kg of
MUCAPE expected during peak heating. The main threat will be
locally heavy rain as pulse storms become nearly stationary.
Given recent rainfall departures, an isolated FF risk would be
confined mainly to the more vulnerable/urban areas where heavy
rain rates may occur. Expect convective coverage to diminish
again into Friday night.

An upper trough over Ontario and Quebec will deepen across the
Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary
layer will be in place as a cold front moves southeast across
the region during the morning and early afternoon. The SPC D3
outlook does not even have the area in general tstm risk so its
looking like mainly passing showers with fropa early Saturday.

Cooler and drier/less humid air will arrive in the wake of the
front by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Pleasant and comfortable weather expected Sunday through
Tuesday with a mix of sun/clouds and low humidity.

We should see a warming trend heading into the middle of next
week, as the remnants of TS Cristobal move up the MS valley and
help build an upper-level ridge over the eastern United States.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Focus this afternoon will be on developing showers and
thunderstorms, as the stalled front over southern Pa lifts
north. Latest HREFV3 indicates scattered thunderstorms will form
around noon in vicinity of KJST/KAOO and spread into the rest
of central Pa by mid afternoon. Brief vis reductions and
stronger wind gusts are possible with any storms.

Light wind and associated radiational cooling may promote
patchy fog late this evening, mainly in those spots that receive
rain this afternoon.

Outlook...

Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts.

Sat...AM low cigs possible W Mtns.

Sun-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Lambert/Evanego
AVIATION...Fitzgerald
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
234 PM EDT Thu Jun 4 2020

PAZ004>006-037-051845-
Warren-McKean-Potter-Tioga-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ042-051845-
Sullivan-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Somerset-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Montour-Columbia-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-034>036-050-052-056>059-063>066-051845-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-
Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall is expected with many of these storms.
Flooding may result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rainfall is possible Friday afternoon and may produce
isolated flooding primarily in more sensitive urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 4, 11:58 AM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1158 AM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 NNW NEWMANSTOWN       40.36N 76.22W
06/03/2020                   LEBANON            PA   PUBLIC

            SEVERAL LARGE TREES DOWN AND ROOF DAMAGE TO
            HOUSE.

&&

RXR
Local storm report, Jun 4, 12:29 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1229 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     DALLASTOWN              39.89N 76.64W
06/03/2020                   YORK               PA   TRAINED SPOTTER

            REPORTED AT KIRSTA LANE DALLASTOWN PA. TREES
            DOWN ON ROAD. POWER OUT.

&&
Local storm report, Jun 4, 1:27 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     1 S WINDSOR             39.90N 76.58W
06/03/2020                   YORK               PA   PUBLIC

            TREE AND WIRES DOWN ACROSS JEFFERSON LANE.

0830 PM     TSTM WND DMG     1 NW WINDSOR            39.92N 76.59W
06/03/2020                   YORK               PA   PUBLIC

            TREE DOWN.

0827 PM     TSTM WND DMG     1 NNW RED LION          39.91N 76.61W
06/03/2020                   YORK               PA   PUBLIC

            TREE DOWN.

0827 PM     TSTM WND DMG     DALLASTOWN              39.89N 76.64W
06/03/2020                   YORK               PA   TRAINED SPOTTER

            REPORTED AT KIRSTA LANE DALLASTOWN PA. TREES
            DOWN ON ROAD. POWER OUT.

0817 PM     TSTM WND DMG     1 E YORK                39.96N 76.71W
06/03/2020                   YORK               PA   PUBLIC

            TREE DOWN ON WIRES.

0815 PM     TSTM WND DMG     2 WSW STONYBROOK        39.97N 76.68W
06/03/2020                   YORK               PA   BROADCAST MEDIA

            SEVERAL LARGE TREES DOWN.

0802 PM     TSTM WND DMG     3 NNW DOVER             40.05N 76.88W
06/03/2020                   YORK               PA   PUBLIC

            TREE DOWN.

0800 PM     TSTM WND DMG     DOVER                   40.01N 76.85W
06/03/2020                   YORK               PA   PUBLIC

            MANY LARGE TREES DOWN. DAMAGE TO GARAGE.

0734 PM     HAIL             1 N CARLISLE            40.22N 77.20W
06/03/2020  E0.70 INCH       CUMBERLAND         PA   TRAINED SPOTTER

0730 PM     TSTM WND DMG     2 E CARLISLE            40.20N 77.17W
06/03/2020                   CUMBERLAND         PA   PUBLIC

            MULTIPLE TREES DOWN.

0728 PM     TSTM WND DMG     1 ENE CARLISLE          40.20N 77.19W
06/03/2020                   CUMBERLAND         PA   LAW ENFORCEMENT

            TREE DOWN.

0654 PM     TSTM WND DMG     4 SSW CHURCHTOWN        40.08N 75.99W
06/03/2020                   LANCASTER          PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0639 PM     TSTM WND DMG     3 ESE EPHRATA           40.16N 76.13W
06/03/2020                   LANCASTER          PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0632 PM     TSTM WND DMG     2 ENE BRICKERVILLE      40.23N 76.24W
06/03/2020                   LANCASTER          PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0615 PM     TSTM WND DMG     NEWMANSTOWN             40.35N 76.21W
06/03/2020                   LEBANON            PA   PUBLIC

            LARGE TREE DOWN AND COPPER ROOF TORN OFF
            PORCH.

0615 PM     TSTM WND DMG     1 NNW NEWMANSTOWN       40.36N 76.22W
06/03/2020                   LEBANON            PA   PUBLIC

            SEVERAL LARGE TREES DOWN AND ROOF DAMAGE TO
            HOUSE.

0614 PM     TSTM WND DMG     RICHLAND                40.36N 76.26W
06/03/2020                   LEBANON            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0602 PM     TSTM WND DMG     2 W HARPER TAVERN       40.41N 76.61W
06/03/2020                   LEBANON            PA   TRAINED SPOTTER

            12 TREES DOWN.

0559 PM     TSTM WND DMG     1 SSE MEISERVILLE       40.66N 76.94W
06/03/2020                   SNYDER             PA   EMERGENCY MNGR

            BARN DESTROYED AT ORIENTAL RD AND SAWMILL RD
            IN CHAPMAN TWP.

0542 PM     TSTM WND DMG     3 ENE ELIZABETHVILLE    40.57N 76.77W
06/03/2020                   DAUPHIN            PA   911 CALL CENTER

            TREES AND POWERLINES DOWN.

0515 PM     TSTM WND DMG     2 NNE OGDENSBURG        41.62N 76.97W
06/03/2020                   TIOGA              PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0507 PM     TSTM WND DMG     2 E BEAVERTOWN          40.76N 77.13W
06/03/2020                   SNYDER             PA   EMERGENCY MNGR

            CAMPGROUND DESTROYED AT 275 CAMPGROUND LN IN
            BEAVER TWP.

0427 PM     TSTM WND DMG     1 WNW LAMAR             41.02N 77.53W
06/03/2020                   CLINTON            PA   UTILITY COMPANY

            TREES DOWN ON WIRES NEAR LAMAR.

&&
Special weather statement, Jun 4, 2:14 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service State College PA
214 PM EDT Thu Jun 4 2020

PAZ034-035-041845-
Bedford PA-Fulton PA-
214 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND FULTON
COUNTIES UNTIL 245 PM EDT...

At 213 PM EDT, Doppler radar indicated a strong thunderstorm near
Clearville, moving northeast at 30 mph.

Wind gusts 40 to 50 mph and penny size hail are possible.

Locations impacted include...
Breezewood, Clearville, Everett, Harrisonville, Crystal Springs,
Wells Tannery, Valley-Hi, Saluvia, Locust Grove, Sideling Hill Rest
Area, Defiance, Hopewell and Rainsburg.

LAT...LON 3991 7855 4020 7819 4018 7815 3989 7798
      3980 7851
TIME...MOT...LOC 1813Z 257DEG 40KT 3987 7843

Gartner
Special weather statement, Jun 4, 2:45 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
245 PM EDT Thu Jun 4 2020

PAZ025-026-034>036-041915-
Bedford PA-Fulton PA-Franklin PA-Blair PA-Huntingdon PA-
245 PM EDT Thu Jun 4 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...HUNTINGDON...
FRANKLIN...FULTON...AND BLAIR COUNTIES UNTIL 315 PM EDT...

At 244 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Osterburg to Locust Grove. Movement was
northeast at 35 mph.

Wind gusts 40 to 50 mph and penny size hail are possible.

Locations impacted include...
Breezewood, Clearville, New Enterprise, Martinsburg, Everett,
McConnellsburg, Osterburg, Harrisonville, Crystal Springs, Waterfall,
Rockhill Furnace, Wells Tannery, Fort Littleton, Dudley, St.
Clairsville, Valley-Hi, Entriken, Fannettsburg, Saluvia and Shy
Beaver.

This includes the following COVID-19 Test Sites...
Fulton County Medical Center...
and UPMC Bedford Memorial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4045 7802 4000 7772 3983 7834 4020 7858
TIME...MOT...LOC 1844Z 245DEG 53KT 4019 7849 3986 7827

Gartner
Special weather statement, Jun 4, 3:00 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
300 PM EDT Thu Jun 4 2020

PAZ019-026-027-041930-
Huntingdon PA-Mifflin PA-Southern Centre PA-
300 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
AND CENTRE COUNTIES UNTIL 330 PM EDT...

At 258 PM EDT, Doppler radar indicated a strong thunderstorm over
Rock Springs, moving northeast at 30 mph.

Wind gusts 40 to 50 mph and penny size hail are possible.

Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lemont, Zion, Houserville, Pine Grove Mills, Milroy, Centre
Hall, Milesburg, Ramblewood, Reedsville, Spring Mills, Franklinville,
Whipple Dam State Park, Bald Eagle State Park, Reeds Gap State Park
and Mcalevys Fort.

This includes the following COVID-19 Test Sites...
Blue Course Drive...
Geisinger...
Mount Nittany Health...
Mount Nittany Health Boalsburg...
Mt. Nittany Medical Center Emergency...
and State College Urgent Care Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4066 7813 4105 7772 4107 7767 4070 7739
      4055 7804
TIME...MOT...LOC 1858Z 242DEG 43KT 4068 7796

Gartner

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York23 min
Jun 4, 2:14 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 4, 2:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jun 4, 3:00 PM EDTSpecial Weather StatementCTPCentre30 min
Jun 4, 3:22 PM EDTSpecial Weather StatementCTPHuntingdon38 min
Jun 4, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton52 min
Jun 4, 3:44 PM EDTSpecial Weather StatementCTPDauphin, Juniata46 min
Jun 4, 3:52 PM EDTSpecial Weather StatementCTPCentre53 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPMifflin24 min
Jun 4, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 4, 4:35 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry40 min
Jun 4, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin54 min
Jun 4, 4:43 PM EDTSpecial Weather StatementCTPCentre62 min
Jun 4, 4:52 PM EDTSpecial Weather StatementCTPClinton53 min
Jun 4, 4:59 PM EDTTornado WarningCTPDauphin, Lebanon, Perry46 min
Jun 4, 5:14 PM EDTSpecial Weather StatementCTPBlair61 min
Jun 4, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill60 min
Jun 4, 5:18 PM EDTSpecial Weather StatementCTPFulton57 min
Jun 4, 5:27 PM EDTSpecial Weather StatementCTPAdams33 min
Jun 4, 5:30 PM EDTSpecial Weather StatementCTPLycoming45 min
Jun 4, 5:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill116 min
Jun 4, 5:43 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill47 min
Jun 4, 5:45 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton60 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield37 min
Jun 4, 5:56 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:00 PM EDTAreal Flood AdvisoryCTPFranklin2 hr
Jun 4, 6:09 PM EDTSevere Thunderstorm WarningCTPBedford20 min
Jun 4, 6:16 PM EDTFlash Flood WarningCTPLebanon, Schuylkill3 hr
Jun 4, 6:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jun 4, 6:25 PM EDTSpecial Weather StatementCTPJuniata, Mifflin65 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningCTPCumberland35 min
Jun 4, 6:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry47 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningCTPAdams, York59 min
Jun 4, 6:32 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Elk, Somerset73 min
Jun 4, 6:33 PM EDTSpecial Weather StatementCTPClinton27 min
Jun 4, 6:41 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jun 4, 6:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Huntingdon, Juniata, Mifflin, Perry50 min
Jun 4, 6:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Jun 4, 7:13 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon62 min
Jun 4, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Jun 4, 7:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry25 min
Jun 4, 7:30 PM EDTSpecial Weather StatementCTPYork30 min
Jun 4, 7:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon42 min
Jun 4, 7:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more49 min
Jun 4, 7:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 4, 7:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.